The FDA has launched an investigation into the alarming number of COVID vaccine deaths and heart problems that occur after taking a flu jab with a Covid booster vaccine.
The federal agency announced the investigation after an analysis found “seniors who received both the Pfizer omicron booster and a high-dose or adjuvanted flu vaccine on the same day may have a higher risk of stroke,” CNBC reported.
“Although the FDA has not identified a stroke risk, the agency is launching a study to examine potential safety concerns that may arise from administering the Covid omicron shots at the same time as the high-dose or adjuvant flu shots,” the CNBC report stated.
Infowars.com reports: The investigation comes as “Millions of Americans got both shots at the same time this winter following a major public health push by the White House,” according to the Daily Mail.
Heading into winter, Biden’s White House Covid response coordinator Ashish Jha urged Americans on at least two occasions to inject both jabs simultaneously.
“The good news is you can get both your flu shot and Covid shot at the same time. It’s actually a good idea. I really believe this is why God gave us two arms; one for the flu shot and the other one for the Covid shot,” Jha told Americans during a Covid-19 Response Team press conference in September.
Jha made the same recommendation last November ahead of the Thanksgiving holiday, telling Americans, “Please, don’t wait. Get your Covid shot. Get your flu shot. That’s why God gave you two arms. Get one in each arm if you want.”
Dr. Jha has yet to address his problematic recommendations following the FDA’s announcement Thursday of its latest study into the possible stroke risk.
On Thursday, the FDA also claimed their review of a CDC investigation suggested an “absence of a safety risk for the bivalent boosters in age 65 years and older,” according to Forshee.
During the same CDC Vaccines and Related Biological Products Advisory meeting with the FDA, CDC Immunization Safety Office Director Tom Shimabukuro also admitted the agency was aware of citizens suffering “debilitating illnesses” after taking the jabs.
Leave a Reply